| Catalog Number |
C7000 |
| Medical Device Problem Code |
Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility reported that the cusa clarity console (c7000) displayed an error code prior to a liver resection surgery.The device was rebooted though the error message was displayed, and the screen froze.There was more than 30 minutes delay due to product problem.No adverse consequences to the patient were observed.
Additional Manufacturer Narrative
The cusa clarity console (c7000) was returned for evaluation: device history record (dhr) - the dhr was reviewed and no anomalies that could be associated with the complaint incident was observed.Failure analysis - the investigation of the unit confirmed the complaint: an integra field service technician (fst) visited the facility and evaluated the device.The fst was unable to duplicate the reported issue but was able to confirm the system error in the unit's log files.To resolve the issue, the fst re-installed the software, perform end user test, and confirm the device functionality.Root cause - the root cause is confirmed as system error code.Corrective and preventative action (capa) has been raised to investigate "error code displayed on clarity console" and is pending corrective action, if necessary.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
Event or Problem Description
N/a.